# SDR 2007UALA03352

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV AREA RIGHT CROSSBEAM CORRODED AT BS 1006 TO BS 1016 BL 4R TO 10R WL 208.  MAJOR REPAIR ACCOMPLISHED:  REPLACED CROSSBEAM.
